MAUDE Adverse Event Report: COLLEGE PARK INDUSTRIES, INC. ICON; EXTERNAL PROSTHETIC KNEE

COLLEGE PARK INDUSTRIES, INC. ICON; EXTERNAL PROSTHETIC KNEE
Model Number IC MPKA 1000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
College park will investigate the returned icon knee and report the findings.College park will continue to monitor the returns for trends.
 
Event or Problem Description
The patient was at a restaurant and she caught her toe and fell.Patient went to urgent care.She does not have any fractures, just bumps and bruises.

Brand Name
ICON
Common Device Name
EXTERNAL PROSTHETIC KNEE
Manufacturer (Section D)
COLLEGE PARK INDUSTRIES, INC.
27955 college park dr
warren 48088
Manufacturer (Section G)
COLLEGE PARK INDUSTRIES, INC.
27955 college park drive
warren MI 48088
Manufacturer Contact
julie carver
27955 college park drive
warren, MI 48088
5863542265
MDR Report Key20181284
Report Number1834241-2024-00002
Device Sequence Number8298469
Product Code ISY
UDI-Device Identifier00195411451081
UDI-Public00195411451081
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIC MPKA 1000
Device Catalogue NumberIC MPKA 1000
Device Lot Number08072024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale